Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I was anxious for some time, so I started using zofolt because I heard it’s helping in conditions like mine. However, it is not helping, it’s just making it worse. I feel like I’m going insane, and like I’m becoming some other person. I don’t recognize my self when I look in the mirror, and it’s a horrible feeling when you don’t know who you are. Is it possible that zofolt induced depersonalization?

Loading...


Hello, I used zofolt for anxiety and it really helped me. As I recall, the first period when I was on zofolt was really weird, and I had similar problems as you have. I felt like it induced depersonalization just like in your case, but it didn’t last long. These symptoms were gone, and soon after that I was feeling well and my anxiety was reduced. You should consult your doctor about that, but I think you’ll be fine. Zofolt is treating not just anxiety, but also conditions like depression, posttraumatic stress disorder, panic disorder and obsessive-compulsive disorder. But it’s normal that even the best medicines don’t work for everyone equal. Maybe you should find some other drug that won’t cause any troubles like depersonalization, or any other side effect.
Reply

Loading...